International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 455-467
On an integral inequality in -independent variables
Department of Mathematics, University of Ibadan, Ibadan, Nigeria
Received 30 March 1982; Revised 6 June 1982
Copyright © 1984 Olusola Akinyele. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a new non-linear integral inequality of the Gronwall-Bellman-Bihari type in -independent variables with application to pointwise estimates of solutions of a certain class of non-linear hyperbolic partial differential equation.